# SDR 2005UALA00430

- Difficulty date: May 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 50,978 hours, 27,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA STA 947.5 AND 986 HAS CORROSION, 50 PERCENT MATERIAL LOSS, CREASE BEAM.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW CREASE BEAM & DRAIN PAN.
